Localization of fourier-laplace series of distributions
This work was intended as an attempt to extend the results on localization of Fourier-Laplace series to the spectral expansions of distributions on the unit sphere. It is shown that the spectral expansions of the distribution on the unit sphere can be represented in terms of decompostions of Laplace...
保存先:
主要な著者: | , , |
---|---|
フォーマット: | 論文 |
言語: | English |
出版事項: |
Institute for Mathematical Research, Universiti Putra Malaysia
2013
|
オンライン・アクセス: | http://psasir.upm.edu.my/id/eprint/28848/1/28848.pdf http://psasir.upm.edu.my/id/eprint/28848/ http://einspem.upm.edu.my/journal/fullpaper/vol7no2/10.%20anvarjon,%20fadly%20&%20abdumalik.pdf |
タグ: |
タグ追加
タグなし, このレコードへの初めてのタグを付けませんか!
|
id |
my.upm.eprints.28848 |
---|---|
record_format |
eprints |
spelling |
my.upm.eprints.288482015-05-26T08:02:47Z http://psasir.upm.edu.my/id/eprint/28848/ Localization of fourier-laplace series of distributions Ahmedov, Anvarjon Nurullah, Ahmad Fadly Rakhimov, Abdumalik This work was intended as an attempt to extend the results on localization of Fourier-Laplace series to the spectral expansions of distributions on the unit sphere. It is shown that the spectral expansions of the distribution on the unit sphere can be represented in terms of decompostions of Laplace-Beltrami operator. It was of interest to establish sufficient conditions for localization of the spectral expansions of distribution to clarify the latter some relevant counter examples are indicated. Institute for Mathematical Research, Universiti Putra Malaysia 2013-07 Article PeerReviewed application/pdf en http://psasir.upm.edu.my/id/eprint/28848/1/28848.pdf Ahmedov, Anvarjon and Nurullah, Ahmad Fadly and Rakhimov, Abdumalik (2013) Localization of fourier-laplace series of distributions. Malaysian Journal of Mathematical Sciences, 7 (2). pp. 315-326. ISSN 1823-8343; ESSN: 2289-750X http://einspem.upm.edu.my/journal/fullpaper/vol7no2/10.%20anvarjon,%20fadly%20&%20abdumalik.pdf |
institution |
Universiti Putra Malaysia |
building |
UPM Library |
collection |
Institutional Repository |
continent |
Asia |
country |
Malaysia |
content_provider |
Universiti Putra Malaysia |
content_source |
UPM Institutional Repository |
url_provider |
http://psasir.upm.edu.my/ |
language |
English |
description |
This work was intended as an attempt to extend the results on localization of Fourier-Laplace series to the spectral expansions of distributions on the unit sphere. It is shown that the spectral expansions of the distribution on the unit sphere can be represented in terms of decompostions of Laplace-Beltrami operator. It was of interest to establish sufficient conditions for localization of the spectral expansions of distribution to clarify the latter some relevant counter examples are indicated. |
format |
Article |
author |
Ahmedov, Anvarjon Nurullah, Ahmad Fadly Rakhimov, Abdumalik |
spellingShingle |
Ahmedov, Anvarjon Nurullah, Ahmad Fadly Rakhimov, Abdumalik Localization of fourier-laplace series of distributions |
author_facet |
Ahmedov, Anvarjon Nurullah, Ahmad Fadly Rakhimov, Abdumalik |
author_sort |
Ahmedov, Anvarjon |
title |
Localization of fourier-laplace series of distributions |
title_short |
Localization of fourier-laplace series of distributions |
title_full |
Localization of fourier-laplace series of distributions |
title_fullStr |
Localization of fourier-laplace series of distributions |
title_full_unstemmed |
Localization of fourier-laplace series of distributions |
title_sort |
localization of fourier-laplace series of distributions |
publisher |
Institute for Mathematical Research, Universiti Putra Malaysia |
publishDate |
2013 |
url |
http://psasir.upm.edu.my/id/eprint/28848/1/28848.pdf http://psasir.upm.edu.my/id/eprint/28848/ http://einspem.upm.edu.my/journal/fullpaper/vol7no2/10.%20anvarjon,%20fadly%20&%20abdumalik.pdf |
_version_ |
1643829586435244032 |
score |
13.250246 |